Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 200, NWS Pueblo, CO

August 5, 2020El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 5, 2020, 4:08 PM MDT for El Paso County, Colorado. It was in force for 52 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2020, 4:08 PM MDT (22:08 UTC)
Expired
Aug 5, 2020, 5:00 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 4:19 PM MDTHAIL 1.754 S Colorado Springs, CO
Aug 5, 4:25 PM MDTHAIL 24 S Colorado Springs, CO
Aug 5, 4:28 PM MDTHAIL 24 S Colorado Springs, CO
Aug 5, 4:33 PM MDTHAIL 1.51 Nw Security, COREPORTED AT SECURITY AND MAIN COLORADO SPRINGS.
Aug 5, 4:35 PM MDTHAIL 1Security, CO
Aug 5, 4:41 PM MDTHAIL 21 Nw Security, CO
Aug 5, 4:44 PM MDTHAIL 1.5Fountain, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 1:26 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
1531 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

731 
WUUS55 KPUB 052208
SVRPUB
COC041-052300-
/O.NEW.KPUB.SV.W.0200.200805T2208Z-200805T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
408 PM MDT Wed Aug 5 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern El Paso County in east central Colorado...

* Until 500 PM MDT.

* At 408 PM MDT, a severe thunderstorm was located over southwestern
  Colorado Springs, moving southeast at 15 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Fort Carson and Stratmoor around 415 PM MDT.
  Security around 425 PM MDT.
  Security-Widefield around 435 PM MDT.
  Fountain around 445 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3872 10489 3883 10474 3875 10452 3860 10473
      3864 10481
TIME...MOT...LOC 2208Z 302DEG 11KT 3877 10482 

HAIL...1.75IN
WIND...60MPH
 
$$

Heavener
3 follow-up statements
617 
WWUS55 KPUB 052221
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
421 PM MDT Wed Aug 5 2020

COC041-052300-
/O.CON.KPUB.SV.W.0200.000000T0000Z-200805T2300Z/
El Paso CO-
421 PM MDT Wed Aug 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN EL PASO COUNTY...

At 421 PM MDT, a severe thunderstorm was located over Fort Carson, or
near Colorado Springs, moving southeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Security around 430 PM MDT.
  Security-Widefield around 435 PM MDT.
  Fountain around 445 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3872 10489 3883 10474 3875 10452 3860 10473
      3864 10481
TIME...MOT...LOC 2221Z 302DEG 11KT 3875 10478 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

Heavener
301 
WWUS55 KPUB 052227
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
427 PM MDT Wed Aug 5 2020

COC041-052300-
/O.CON.KPUB.SV.W.0200.000000T0000Z-200805T2300Z/
El Paso CO-
427 PM MDT Wed Aug 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN EL PASO COUNTY...

At 426 PM MDT, a severe thunderstorm was located over Fort Carson, or
7 miles southeast of Colorado Springs, moving southeast at 15 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Security-Widefield around 435 PM MDT.
  Fountain around 445 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3874 10486 3877 10482 3881 10477 3875 10452
      3860 10473 3864 10481 3868 10484
TIME...MOT...LOC 2226Z 302DEG 11KT 3874 10476 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
 
$$

Heavener
275 
WWUS55 KPUB 052245
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
445 PM MDT Wed Aug 5 2020

COC041-052300-
/O.CON.KPUB.SV.W.0200.000000T0000Z-200805T2300Z/
El Paso CO-
445 PM MDT Wed Aug 5 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

At 444 PM MDT, a severe thunderstorm was located over Fountain, or 10
miles southeast of Colorado Springs, moving southeast at 15 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3875 10481 3877 10479 3879 10474 3875 10452
      3864 10467 3869 10475
TIME...MOT...LOC 2244Z 302DEG 11KT 3871 10470 

HAIL...2.50IN
WIND...60MPH
 
$$

Heavener

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:40 PM MDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 5, 2:40 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
240 PM MDT Wed Aug 5 2020

.SHORT TERM...(This evening through Thursday)
Issued at 238 PM MDT Wed Aug 5 2020

Currently...

At 2 pms Showers and thunderstorms were intensifying on the western
Palmer Divide, and into western El Paso county. A few high based
showers were also noted along the CO/NM border over the higher
terrain and across the La Garitas. Temps were in the 80s across the
plains and valleys, and 60s and 70s mtns. Low level moisture was
plentiful, with dwpts in the upper 50s to mid 60s across the plains,
while it was noticeably drier over the mtns and valleys (mainly
20s/30s). SPC mesoanalysis pages were indicating favorable
conditions for severe storms as CAPE values were in the 1500-2000
J/KG range and  shear was 30 to 40 knts over the plains. A severe
thunderstorm watch was in effect for most of the plains.

Rest of today and into tonight...

Strong to severe storms are likely, mainly along and north of US50
the rest of this afternoon and early evening. Hi res guidance
indicates that the storms over the Palmer will continue to increase
in intensity and become severe, moving into NE EL Paso county later
this afternoon. Conditions are favorable for some hail, and cannot
rule out a few 2" reports later today.

As for the rest of the plains, models show the storms will gradually
weaken as they move away from the I-25 corridor. Not so confident
that this will happen as CAPE and Shear is still pretty robust out
near the border. I expect we will see some strong storms further
east but not as strong as over the higher terrain east of the mtns. .

Given plenty of moisture out east, some locally heavy rains possible.

Storms should continue moving east through the evening hours with
the brunt of the activity moving out of the state by late evening.

Tomorrow...

Drier and hotter weather expected. Storms will be few and far
between in the mtns and only isolated on the plains. Nonetheless, I
expect we will see 2-3 strong storms over the plains tomorrow, with
the strongest activity occurring generally east of KLHX. Flow aloft
tomorrow does shift to more southwesterly as the ridge axis at mid
levels pushes east of the Centennial State. Max temps will be in the
 mid 90s across most of the plains tomorrow with 80s in the valleys.

.LONG TERM...(Thursday night through Wednesday)
Issued at 238 PM MDT Wed Aug 5 2020

Thursday night through Saturday...An upper ridge of high pressure
will continue over the south central US through Sat, with the ridge
axis positioned roughly along the CO and KS border. A broad trough
of low pressure over the West Coast will feed moisture up into the
Great Basin and Four Corners region through the weekend, fueling
isolated to scattered convection across the CWA Thu night and Fri,
then more restricted to the higher terrain on Sat. Expect highs in
the 80s for the high valleys, and 90s for the plains.

Sunday through Wednesday...The West Coast trough lifts to the north
and migrates to the east across Canada and the Rockies, which in
turn tips the scales and allows the southern US ridge to flatten and
slide to the west. A more westerly flow aloft settles in across the
region on Sun and into midweek, decreasing atmospheric moisture
while maintaining the warm temperatures. There will be isolated
convection possible each aftn, mainly tied to the mts, with the main
storm threat each day being gusty winds as well as cloud to ground
lightning. Expect highs each day in the upper 70s to mid 80s for the
high valleys, and upper 80s to upper 90s for the plains. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 238 PM MDT Wed Aug 5 2020

KCOS...

Some thunder will be possible early in the period, otherwise VFR
next 24hrs. Cant rule out some locally strong gusty winds and some
hail with the thunder at the very beginning of this period.

KPUB...

Isolated thunder possible as outflow from storms up north may
initiate some convection in teh KPUB airspace early this evening.
Otherwise VFR.

KALS...

VFR next 24 hours. Some isolated thunder cant be ruled out early
this evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Aug 5, 11:15 AM MDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1115 AM MDT Wed Aug 5 2020

COZ058>089-093>099-061715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1115 AM MDT Wed Aug 5 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few severe thunderstorms are likely across the southeastern
plains of Colorado, with the most intense storms likely occurring
across northern El Paso county.

Isolated to scattered thunderstorms are expected to develop by
early afternoon along the east slopes of the southern mountains.
as these storms move east during the early to mid afternoon time
period, one or two of the storms are expected to become severe,
especially over northern El Paso county. Large hail, up to the
size of golf balls, is possible,

Over the remainder of the plains, one or two severe storms will
be possible late this afternoon and evening as the storms move
southeastward towards the borders of Kansas and Oklahoma. Wind
gusts to 65 mph and half dollar size hail will occur.

The overall best chance of severe storms along the I-25 corridor
will be between 2 and 5 pm, and during the late afternoon and
evening hours across the far southeastern plains.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered thunderstorms are expected on Thursday
afternoon across southern Colorado. A few of the storms could
become strong across the plains, mainly east of the I-25 corridor.
Cloud to ground lightning and gusty winds will be the primary
threats with any storm that develops, while locally heavy rainfall
and large hail are possible with some of the stronger storms.

Daily isolated thunderstorms will be possible over the mountains
Friday through Tuesday. A few storms during this time could make
it to the high valleys or I-25 corridor.

If heavy rain does move over one of the newer burn scars, there
is a risk for flash flooding or debris flows.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon over the Interstate 25 corridor and the
southeast plains.

Hodanish

In the hours before

Special weather statement, Aug 5, 3:40 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
340 PM MDT Wed Aug 5 2020

COZ081-085-052230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
340 PM MDT Wed Aug 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
430 PM MDT...

At 340 PM MDT, Doppler radar was tracking a strong thunderstorm over
western Colorado Springs, moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Manitou Springs, Peterson AFB and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.

LAT...LON 3885 10492 3892 10491 3891 10466 3879 10471
TIME...MOT...LOC 2140Z 294DEG 8KT 3888 10486

Heavener
Local storm report, Aug 5, 3:52 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT WED AUG 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             1 WNW COLORADO SPRINGS  38.83N 104.84W
08/05/2020  M1.00 INCH       EL PASO            CO   PUBLIC

&&
Local storm report, Aug 5, 3:57 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
357 PM MDT WED AUG 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             3 WSW COLORADO SPRINGS  38.81N 104.88W
08/05/2020  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

MJG
Local storm report, Aug 5, 3:58 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT WED AUG 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             2 WNW COLORADO SPRINGS  38.84N 104.85W
08/05/2020  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Aug 5, 4:01 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT WED AUG 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             1 WNW COLORADO SPRINGS  38.83N 104.84W
08/05/2020  M1.50 INCH       EL PASO            CO   PUBLIC

            REPORTED AT 10TH AND COLORADO AVE, COLORADO
            SPRINGS, CO.

&&
Local storm report, Aug 5, 4:06 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT WED AUG 5 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             3 SE MANITOU SPRINGS    38.82N 104.88W
08/05/2020  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:15 PM MDTSevere Thunderstorm WarningPUBBaca17 min
Aug 4, 6:17 PM MDTSevere Thunderstorm WarningPUBBent28 min
Aug 4, 6:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Aug 4, 6:43 PM MDTSevere Thunderstorm WarningPUBBent, Prowers32 min
Aug 4, 7:09 PM MDTSevere Thunderstorm WarningPUBProwers36 min
Aug 4, 7:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Aug 4, 7:43 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Aug 4, 8:26 PM MDTSevere Thunderstorm WarningPUBCrowley34 min
Aug 4, 8:47 PM MDTSpecial Weather StatementPUBProwers43 min
Aug 4, 8:56 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers34 min
Aug 4, 8:58 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero32 min
Aug 4, 10:04 PM MDTSpecial Weather StatementPUBPueblo41 min
Aug 4, 10:50 PM MDTSpecial Weather StatementPUBPueblo40 min
Aug 4, 11:19 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo26 min
Aug 5, 2:24 PM MDTSpecial Weather StatementPUBLas Animas51 min
Aug 5, 2:40 PM MDTSpecial Weather StatementPUBDouglas50 min
Aug 5, 2:47 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller28 min
Aug 5, 3:03 PM MDTSpecial Weather StatementPUBLas Animas42 min
Aug 5, 3:04 PM MDTSpecial Weather StatementPUBTeller41 min
Aug 5, 3:19 PM MDTSpecial Weather StatementPUBEl Paso41 min
Aug 5, 3:40 PM MDTSpecial Weather StatementPUBEl Paso50 min
Aug 5, 3:48 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Aug 5, 4:15 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Aug 5, 4:46 PM MDTSevere Thunderstorm WarningPUBEl Paso44 min
Aug 5, 4:54 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Aug 5, 5:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 5, 5:40 PM MDTSpecial Weather StatementPUBTeller35 min
Aug 5, 5:41 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.